(3.235.11.178) 您好!臺灣時間:2021/02/26 04:01
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:洪揮霖
研究生(外文):Huei-Lin Hong
論文名稱:某些非線性微分方程正解的探討
論文名稱(外文):On Positive Solutions of Some Nonlinear Differential Equations
指導教授:葉哲志
指導教授(外文):Cheh-Chih Yeh
學位類別:博士
校院名稱:國立中央大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:1999
畢業學年度:87
語文別:中文
論文頁數:100
中文關鍵詞:邊界值問題正解定點定理漸近行為分類比較定理
外文關鍵詞:boundary value problemspositive solutionsfixed point theoremasymptotic behaviorclassificationcomparison theorem
相關次數:
  • 被引用被引用:0
  • 點閱點閱:82
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:0
  • 收藏至我的研究室書目清單書目收藏:0
在本論文中, 我們主要研究某些非線性微分方程式, 滿足適當的條件
下, 其正解的存在性與非存在性.
另外, 我們也討論某些非線性方程式, 根據其解在無窮遠處的漸近行
為, 將正解作一分類.
同時, 我們也作了一個廣義的比較定理.
In this dissertation, we study the existence and nonexistence
of some nonlinear differential equations subject to some
suitable boundary conditions.
Moreover, we classify the positive solutions of some nonlinear
differential equations according theire asymptotic behavior as t
going toward infinity. We also disscuss a comparison theorem of
some nonlinear differential equations.
封面
摘要
誌謝
目錄
緒論
第一章 特徵值問題正解的存在性與非存在性
第二章 邊界值問題正解的存在性
第三章 非線性微分方程正解的非存在性
第四章 非線性微分方程正解的存在性
第五章 非線性微分方程正解的分類
第六章 廣義泛函數微分方程式正解的分類
第七章 非線性方程式的廣義比較定理
論文英文本
參考資料
V. Anuradha, D.D. Hai and R. Shivaji, Existence results for superlinear semipositive BVP''s, Proc. AMer. Math. Soci. 124(1996), 757-763.
L.H. Erbe and H. Wang, Existence and nonexistence of positive solutions for elliptic equations in an annulus, World Sci. Publ.
Comp. 3(1994), 207-217.
T. Kusano, A. Ogata and H. Usami, Ocsillation theory for a class of second order ordinary differential equations with application to partial differential equations, Japan. J. Math. 19(1993), 131-147.
J. Wang, The existence of positive solutions for the one-dimensional p-laplacian, Proc. Amer. Math. Soci. 125(1997),2275-2283.
J. Wang, Oscillation and nonoscillation theorems for a class of second order quasilinear functional differential equations, Hiroshima, Math. J. 27(1997), 449-466.
J. Wang and W. Gao, Nonexistence of solutions to a quasilinear
elliptic problem, Nonl. Anal. TM&A. 28(1997), 533-538.
X. Zhu, A quantitative comparison theorem for nonlinear equations, J. Math. Anal. Appl. 217(1998), 216-232.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔